# SDR DALA2015042302868

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 35,367 hours, 24,380 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Disengaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARACHUTE PIN IS DISENGAGED ON L1 DOOR SLIDE.  R & R FWD ENTRY DOOR SLIDE IAW AMM AND JIC 2561-01358-02A.
